Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 26, NWS Tulsa, OK

March 30, 2013Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2013, 12:33 AM CDT for Wagoner County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2013, 12:33 AM CDT (05:33 UTC)
Expired
Mar 30, 2013, 1:15 AM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Wagoner County, OK

The radar

The Tulsa radar (KINX), 23 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WUUS54 KTSA 300533
SVRTSA
OKC145-300615-
/O.NEW.KTSA.SV.W.0026.130330T0533Z-130330T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1233 AM CDT SAT MAR 30 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 115 AM CDT

* AT 1232 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  WAGONER...MOVING EAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAGONER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3608 9526 3590 9529 3594 9559 3607 9559
TIME...MOT...LOC 0533Z 265DEG 10KT 3601 9552

$$
2 follow-up statements
023 
WWUS54 KTSA 300546
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CDT SAT MAR 30 2013

OKC145-300615-
/O.CON.KTSA.SV.W.0026.000000T0000Z-130330T0615Z/
WAGONER OK-
1246 AM CDT SAT MAR 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
CENTRAL WAGONER COUNTY...

AT 1245 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF WAGONER...MOVING EAST AT 10 MPH.

STORM HAZARDS INCLUDE...
QUARTER TO HALF DOLLAR SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAGONER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3590 9529 3593 9554 3607 9554 3608 9532
      3607 9526
TIME...MOT...LOC 0546Z 265DEG 10KT 3601 9548

$$
553 
WWUS54 KTSA 300612
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
112 AM CDT SAT MAR 30 2013

OKC145-300622-
/O.EXP.KTSA.SV.W.0026.000000T0000Z-130330T0615Z/
WAGONER OK-
112 AM CDT SAT MAR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAGONER COUNTY EXPIRES
AT 115 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3590 9529 3593 9554 3607 9554 3608 9532
      3607 9526
TIME...MOT...LOC 0612Z 265DEG 10KT 3602 9539

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 11:50 PM CDT, 43 minutes earlier.

Area forecast discussion, Mar 29, 11:50 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT FRI MAR 29 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
CONDITIONS WILL BE QUITE VARIABLE ACROSS THE REGION WITH
SCATTERED SHOWERS AND THUNDERSTORMS AFFECTING THE AREA
OVERNIGHT AND INTO SATURDAY MORNING. MVFR TO IFR CONDITIONS
WILL BE POSSIBLE IN THE SHOWERS AND THUNDERSTORMS. CONDITIONS
WILL IMPROVE SOME LATE SATURDAY MORNING BEFORE MORE SHOWERS
AND THUNDERSTORMS DEVELOP SATURDAY AFTERNOON AND EVENING.

&&

.PREV DISCUSSION... /ISSUED 932 PM CDT FRI MAR 29 2013/

DISCUSSION...

THE 00Z NAM REMAINS CONSISTENT WITH THE 18Z RUN IN SUGGESTING 2
MAIN AREAS OF CONVECTION DURING THE OVERNIGHT HOURS. BAND OF
STORMS ACROSS NORTHEAST OK FORCED BY WARM ADVECTION/ISENTROPIC
LIFT IS FORECAST TO EXPAND IN COVERAGE AND MOVE EAST...EVENTUALLY
AFFECTING NORTHWEST AR LATER. THE STORMS HAVE INCREASED IN
INTENSITY...BUT ELEVATED INSTABILITY IS WEAKER OVER EASTERN OK
THAN AREAS TO OUR WEST...SO THE SEVERE RISK FOR LARGE HAIL REMAINS
LIMITED AND ISOLATED.

ANOTHER AREA OF CONVECTION ALONG THE RED RIVER IS FORECAST TO
TRACK EAST AND WILL EVENTUALLY AFFECT SOUTHEAST OK LATER. THERE IS
ALSO SUGGESTION THAT THIS CLUSTER WILL ALSO EXPAND IN
COVERAGE TOWARD 12Z...POSSIBLY DUE TO UPPER IMPULSE EVIDENT ON WV
IMAGERY MOVING INTO THE SOUTHERN HI PLAINS.

I HAVE EXPANDED THE LIKELY POPS NORTHWARD TO INCLUDE MORE OF
NORTHEAST OK. TEXT PRODUCTS WILL BE OUT SHORTLY.

LACY

PREV DISCUSSION... /ISSUED 631 PM CDT FRI MAR 29 2013/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
CEILINGS WILL BE WIDELY VARIED ACROSS THE AREA DURING THE
VALID PERIOD WITH MVFR CONDITIONS EXPECTED LATER TONIGHT
WITH SCATTERED SHOWERS AND THUNDERSTORMS AFFECTING MOST OF
THE TAF SITES THROUGH SATURDAY MORNING. CONDITIONS WILL IMPROVE
LATE SATURDAY MORNING INTO SATURDAY AFTERNOON.

PREV DISCUSSION... /ISSUED 403 PM CDT FRI MAR 29 2013/

DISCUSSION...
WEAK SURFACE BOUNDARY LYING ACROSS THE FORECAST AREA WILL BECOME
MORE DIFFUSE WITH TIME BUT WILL BE THE FOCUS FOR SHOWER AND
THUNDERSTORM DEVELOPMENT TONIGHT INTO SATURDAY MORNING AS AN UPPER
LEVEL IMPULSE MOVES ACROSS THE AREA. ANOTHER WEAK FRONTAL BOUNDARY
WILL MOVE SOUTH INTO THE AREA SATURDAY NIGHT WITH SCATTERED
SHOWERS AND THUNDERSTORMS LIKELY TO DEVELOP IN ITS VICINITY AS
WELL. THERE WILL BE A HAIL THREAT WITH SOME OF THE STORMS TONIGHT
THROUGH SATURDAY NIGHT. STORM CHANCES SUNDAY SHOULD REMAIN
CONFINED TO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

A MUCH STRONGER AND UNSEASONABLY STRONG COLD FRONT WILL MOVE SOUTH
ACROSS THE AREA LATE SUNDAY NIGHT AND MONDAY MORNING. AREAS OF
RAIN ARE LIKELY TO DEVELOP BEHIND THE FRONT DURING THE DAY MONDAY
BEFORE ENDING MONDAY EVENING. BELIEVE THE NAM IS OVERDONE IN
SHOWING WINTRY WEATHER POTENTIAL GIVEN FIRST OF APRIL
CLIMATOLOGY...BUT DO BELIEVE THAT THE MUCH COLDER NAM SURFACE
TEMPERATURES ARE AT LEAST CLOSER TO REALITY THAN THE OTHER MODELS
INCLUDING THE ECMWF.

THE ECMWF DEPICTS A STRONGER UPPER SYSTEM MOVING ACROSS THE AREA
DURING THE MIDDLE PART OF NEXT WEEK THAN ALL OTHER MODELS. GIVEN
THAT THE UKMET IS NOT ONBOARD WITH THE ECMWF SOLUTION...PREFER TO
SIDE WITH THE CONSENSUS AT THIS TIME AND KEEP IT DRY BUT STILL
COOL FOR EARLY APRIL. A ROBUST WARMING TREND WILL BEGIN NEXT
FRIDAY AND CONTINUE INTO THE FOLLOWING WEEKEND.

WENT NEAR OR ABOVE GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...10
Hazardous weather outlook, Mar 29, 9:45 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT FRI MAR 29 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
945 PM CDT FRI MAR 29 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...TONIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...TONIGHT.

DISCUSSION...

THUNDERSTORMS ARE INCREASING IN COVERAGE OVER NORTHEAST OKLAHOMA
THIS EVENING AS WARM ADVECTION STRENGTHENS. THE STORMS ARE FORECAST
TO GRADUALLY INCREASE IN COVERAGE AND SPREAD EAST EVENTUALLY INTO
NORTHWEST ARKANSAS TOWARD MORNING. ANOTHER CLUSTER OF THUNDERSTORMS
DOWN NEAR THE RED RIVER IS EXPECTED TO EXPAND IN COVERAGE AND SPREAD
EAST DURING THE OVERNIGHT AND EVENTUALLY AFFECT SOUTHEAST OK.
ELEVATED INSTABILITY AND SHEAR ARE GREAT ENOUGH TO WARRANT A LIMITED
RISK OF SEVERE HAIL TO THE SIZE OF HALF DOLLARS. SOME LOCALLY HEAVY
RAIN IS ALSO POSSIBLE AS THE STORMS GROW INTO CLUSTERS AND MOVE
ACROSS THE REGION TONIGHT. HOWEVER...A SIGNIFICANT FLOOD RISK IS NOT
EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY THRU THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...

INSTABILITY WILL BE GREATER ON SATURDAY...HOWEVER THE LACK OF A
FOCUSING MECHANISM WILL KEEP THE THREAT FOR SEVERE WEATHER MORE
ISOLATED. THE COMBINATION OF NORTHWESTERLY SHEAR AND STRONG
INSTABILITY DOES WARRANT A LIMITED TO LOW END ELEVATED RISK OF
SEVERE STORMS MAINLY OVER FAR EASTERN OKLAHOMA INTO WESTERN
ARKANSAS. THE POTENTIAL FOR VERY LARGE HAIL IN EXCESS OF 2 INCHES
IN DIAMETER EXISTS.

A CHANCE OF THUNDERSTORMS WILL CONTINUE MAINLY ALONG AND SOUTH OF
INTERSTATE 40 ON SUNDAY.

A STRONG COLD FRONT WILL ARRIVE MONDAY MORNING AND WILL BE
ACCOMPANIED BY STRONG NORTH WINDS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 29, 10:26 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CDT FRI MAR 29 2013

OKZ060-067-300400-
TULSA OK-WAGONER OK-
1026 PM CDT FRI MAR 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN TULSA AND WESTERN WAGONER

AT 1026 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF LEONARD...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEONARD...REDBIRD...COWETA AND
ONETA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND VERY
HEAVY RAIN. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3605 9554 3587 9554 3591 9582 3601 9582
TIME...MOT...LOC 0326Z 274DEG 10KT 3596 9575
Special weather statement, Mar 29, 11:06 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1106 PM CDT FRI MAR 29 2013

OKZ067-300500-
WAGONER OK-
1106 PM CDT FRI MAR 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL WAGONER

AT 1107 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER COWETA...
MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PORTER...STONEBLUFF...REDBIRD...COWETA AND ONETA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3605 9548 3586 9548 3586 9576 3604 9576
TIME...MOT...LOC 0407Z 268DEG 8KT 3595 9566
Local storm report, Mar 29, 11:42 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HAIL             4 NNE LEONARD           35.97N 95.77W
03/29/2013  E1.00 INCH       TULSA              OK   TRAINED SPOTTER

&&

RJS
Local storm report, Mar 29, 11:45 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1145 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     HAIL             1 NNW COWETA            35.97N 95.66W
03/29/2013  E1.25 INCH       WAGONER            OK   TRAINED SPOTTER

            HAIL COVERED THE ROAD AT 193RD AND 141ST.

&&

RJS
Special weather statement, Mar 30, 12:12 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT SAT MAR 30 2013

OKZ061-300600-
ROGERS OK-
1212 AM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL ROGERS

AT 1212 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF VERDIGRIS...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...VERDIGRIS...TIAWAH...
FOYIL AND BUSHYHEAD.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3650 9544 3621 9544 3622 9580 3637 9581
TIME...MOT...LOC 0512Z 252DEG 10KT 3627 9574
Special weather statement, Mar 30, 12:17 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT SAT MAR 30 2013

OKZ061-062-067-300600-
MAYES OK-ROGERS OK-WAGONER OK-
1217 AM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS AND CENTRAL WAGONER

AT 1217 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
WAGONER...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...WAGONER AND MAZIE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3611 9547 3613 9535 3593 9534 3596 9561
      3608 9561
TIME...MOT...LOC 0517Z 264DEG 9KT 3601 9556

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 9:21 PM CDTSpecial Weather StatementTSAMuskogee24 min
Mar 29, 9:23 PM CDTSpecial Weather StatementTSATulsa37 min
Mar 29, 9:28 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner62 min
Mar 29, 9:49 PM CDTSpecial Weather StatementTSAMuskogee26 min
Mar 29, 9:57 PM CDTAreal Flood AdvisoryTSATulsa, Wagoner2 hr
Mar 29, 10:26 PM CDTSpecial Weather StatementTSAWagoner34 min
Mar 29, 11:06 PM CDTSpecial Weather StatementTSAWagoner54 min
Mar 29, 11:21 PM CDTAreal Flood AdvisoryTSAWagoner84 min
Mar 30, 12:12 AM CDTSpecial Weather StatementTSARogers48 min
Mar 30, 12:17 AM CDTSpecial Weather StatementTSAWagoner43 min
Mar 30, 12:57 AM CDTSpecial Weather StatementTSARogers48 min
Mar 30, 1:15 AM CDTSpecial Weather StatementTSAWagoner45 min
Mar 30, 6:35 AM CDTSpecial Weather StatementTSANowata, Washington55 min
Mar 30, 7:00 AM CDTSevere Thunderstorm WarningTSAOkfuskee45 min
Mar 30, 7:32 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers43 min
Mar 30, 6:39 PM CDTSevere Thunderstorm WarningTSAOkfuskee66 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.